[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 50.16.113.179. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
March 1981

Penicillamine-Induced Pemphigus FoliaceusA Fatal Outcome

Author Affiliations

From the Department of Dermatology, Cleveland Clinic Foundation. Reprint requests to Department of Dermatology, Cleveland Clinic Foundation, 9500 Euclid Ave, Cleveland, OH 44106 (Dr Bailin).

Arch Dermatol. 1981;117(3):156-157. doi:10.1001/archderm.1981.01650030034016
Abstract

• Penicillamine-induced pemphigus is an uncommon but well-recognized phenomenon. It has been generally believed to be a benign disease responding to withdrawal of the drug or to treatment with a short course of oral steroids. In the hope that it will increase awareness of the potential severity of this disease, we report herein a case of penicillamine-induced pemphigus foliaceus with fatal termination.

(Arch Dermatol 1981;117:156-157)

×